# SDR FDEA202408161143

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 22,119 hours, 8,838 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591G
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SAME LOUD BUZZING SOUND HEARD FROM INSIDE THE  COCKPIT AND VIBRATION FELT THROUGH FLOORBOARD IN  OUR FEET.  SOUND IS LOUDEST IN FLOOR NEXT TO LIFE  RAFT AND LUGGAGE AREA.  SOUND NEVER COMPLETELY GOES  AWAY.  VIBRATION IS PROMINENT IN OUR FEEL WHEN  SOUND IS PRESENT.  SOUND/VIBRATION BEGAN ON CLIMB  OUT AT FL-120, WENT AWAY AT LEVEL OFF FL-310.  CAME  BACK ON DURING DESCENT AT FL-230.  WENT AWAY AT  FL-210.  CAME BACK AT FL-170.  WENT AWAY AT FL-130.  NO CONFIGURATION CHANGES OR SPOILERS WERE USED  WHEN SOUND/VIBRATION CAME ON OR WENT AWAY.  ONLY  PITCH CHANGE WAS AT LEVEL OFF AT FL 310 WHEN  SOUND/VIBRATION WENT AWAY.   AMM: 49-15-05-6,  INSPECTED APU AIR INTAKE PORT ASSEMBLY, INTAKE DOOR AND INTAKE DOOR ACTUATOR PER AMM 49-15-05-6. CHECKED FOUND NORMAL.
